The Annals of Statistics

Correction: Second Order Approximation to the Risk of a Sequential Procedure

Adam T. Martinsek

Full-text: Open access

Article information

Source
Ann. Statist., Volume 14, Number 1 (1986), 359.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349864

Digital Object Identifier
doi:10.1214/aos/1176349864

Mathematical Reviews number (MathSciNet)
MR707933

JSTOR
links.jstor.org

Citation

Martinsek, Adam T. Correction: Second Order Approximation to the Risk of a Sequential Procedure. Ann. Statist. 14 (1986), no. 1, 359. doi:10.1214/aos/1176349864. https://projecteuclid.org/euclid.aos/1176349864


Export citation

See also

  • Original Paper: Adam T. Martinsek. Second Order Approximation to the Risk of a Sequential Procedure. Ann. Statist., Volume 11, Number 3 (1983), 827--836.